# SDR DALA2023050803556

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N959DZ
- Make and model: Boeing 737-9
- Aircraft serial: 39880
- Aircraft time: 17,415 hours, 11,788 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3959 - FUME - DECLARED EMERGENCY INTO ATL DUE TO A CABIN ALTITUDE ALERT AND A STRONG FUEL ODOR PRESENT IN THE CABIN AFTER APU STARTED AT FL170 TO SUPPLEMENT LT PACK FLOW. RT PACK ON MEL. CORRECTIVE ACTION: APU IGV ACTUATOR REPLACED. DUE TO HISTORY REPLACED RIGHT PACK, PACK TEMP CONTROLLER, ACAU, CONDENSER AND REHEATER. REPLACING CARGO HEAT AND EQUIPMENT OVERBOARD EXHAUST VALVES. VF WILL BE PERFORMED UPON COMPLETION OF MAINTENANCE.
